Suffering from balding patches at the back towards the top of my head. Can you help?

Q&A Sessions

Visitor’s Question:

Hello,

For the last few years, I have had problems with a balding patch at the back towards the top of my head. I have been taking tablets from boots called hair skin and nail tablets, they have helped a little bit but now don’t seem to be doing anything. It is making me self-conscious.

I am writing to see how much a consultation would be as well as treatments if something could be done.

Thank you.

Asked by Miss E

Shuna’s Answer:

Dear Emma,

Thank you for your inquiry.

I would have to examine your hair and scalp to reach an accurate diagnosis and therefore discuss treatment.

It could be Alopecia Areata, a scarring condition, a scalp condition causing patches if loss, a genetic thinning condition which affects the upper region exclusively… I can treat all these (plus many more) in some cases the treatment totally reverses the problem in other cases the condition is arrested.

I look forward to meeting you.

Book An Appointment

Name(Required)

Posts You Might Like